# SDR SWIA2018080744973

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 24,976 hours, 19,768 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR PIANO HINGE DAMAGED AND REQUIRES REPLACEMENT.  REPLACED THE PASSENGER DOOR PIANO HINGE IAW REO. PRESSURE CHECKED GOOD.
